# SDR 98ZZZX713

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N704AA
- Make and model: Cessna 150M
- Aircraft serial: 15078448
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30766
- Condition: Misadjusted
- Location: Carburetor
- Component: MA3SPA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOAT BRASS SLIGHTLY WORN WHERE NEEDLE RIDES AGAINST ADJUSTMENT TAB CAUSING FLOAT LEVEL TO BE ABNORMALLY HIGH LEADING TO RICHER MIXTURE.  RESET FLOAT LEVEL.
